Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Il'ichev, V A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:139
Abstract pages:433
Full texts:215
References:51

http://www.mathnet.ru/eng/person18107
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/684875

Publications in Math-Net.Ru
2004
1. A. A. Ryabinin, V. D. Bystritskii, V. A. Il'ichev, “Singular Strictly Monotone Functions”, Mat. Zametki, 76:3 (2004),  439–451  mathnet  mathscinet  zmath; Math. Notes, 76:3 (2004), 407–419  isi  scopus
2001
2. M. A. Soldatov, T. M. Mitryakova, V. A. Il'ichev, “Search for solutions of linear differential-difference equations in the degenerate case”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 6,  63–70  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:6 (2001), 60–67

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022